Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 36, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 27, 2011, 3:53 AM CDT for Clay County, Richland County, Illinois. It took effect at May 27, 2011, 8:00 AM CDT. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2011, 3:53 AM CDT (08:53 UTC)
- In effect from
- May 27, 2011, 8:00 AM CDT
- Expired
- May 29, 2011, 12:59 PM CDT
- In force
- 53 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 17.59 ft at May 28, 2011, 7:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
976
WGUS43 KILX 270853
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
353 AM CDT FRI MAY 27 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-272253-
/O.NEW.KILX.FL.W.0036.110527T1300Z-110528T1800Z/
/CLAI2.1.ER.110527T1300Z.110527T1800Z.110528T1200Z.NO/
353 AM CDT FRI MAY 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* FROM THIS MORNING TO SATURDAY AFTERNOON.
* AT 245 AM FRIDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 16.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 15.6 FRI 3 AM 16.0 15.1 12.4
$$
BARNES5 follow-up statements
310
WGUS83 KILX 271407
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT FRI MAY 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
.THE LITTLE WABASH RIVER CONTINUES TO RISE IN RESPONSE TO THE
RAINFALL OF WEDNESDAY AND THURSDAY. IT SHOULD CONTINUE TO RISE
THROUGH SATURDAY AFTERNOON...BEFORE BEGINNING TO FALL.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-280407-
/O.EXT.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1200Z.110529T2200Z.NO/
907 AM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY EVENING.
* AT 800 AM FRIDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 16.7 FRI 8 AM 17.7 17.1 13.6
$$
GEELHART423
WGUS83 KILX 280323
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI MAY 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-281723-
/O.CON.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1200Z.110529T2200Z.NO/
1023 PM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY EVENING.
* AT 900 PM FRIDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.7 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
AFTERNOON.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
LITTLE WABASH RIVER
CLAY CITY 16 17.6 FRI 9 PM 17.7 17.1 13.6
$$783
WGUS83 KILX 281350
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
850 AM CDT SAT MAY 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE RIVER NEAR CLAY CITY HAS BEEN HOLDING NEARLY STEADY AT ITS
CREST LEVEL SINCE FRIDAY EVENING. THE RIVER SHOULD BEGIN A SLOW
FALL LATER THIS AFTERNOON...THEN FALL BELOW FLOOD STAGE ON
SUNDAY AFTERNOON.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-290350-
/O.CON.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1300Z.110529T2200Z.NO/
850 AM CDT SAT MAY 28 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY EVENING.
* AT 800 AM SATURDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING NOW...AND WILL FALL BELOW
FLOOD STAGE TOMORROW AFTERNOON.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 17.7 SAT 8 AM 17.1 13.7 10.8
$$
GEELHART744
WGUS83 KILX 290315
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1015 PM CDT SAT MAY 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-291715-
/O.CON.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1300Z.110529T2200Z.NO/
1015 PM CDT SAT MAY 28 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL SUNDAY EVENING.
* AT 845 PM SATURDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 17.5 SAT 9 PM 17.1 13.7 10.8
$$431
WGUS83 KILX 291759
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CDT SUN MAY 29 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC025-159-291829-
/O.CAN.KILX.FL.W.0036.000000T0000Z-110530T0400Z/
/CLAI2.1.ER.110527T0933Z.110528T1300Z.110529T1646Z.NO/
1259 PM CDT SUN MAY 29 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT NOON SUNDAY THE STAGE WAS 15.96 FEET.
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 1146 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.7 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 16.0 SUN 12 PM 13.7 11.0 9.0
$$
GEELHARTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 27, 3:31 AM CDT, 22 minutes earlier.
Area forecast discussion, May 27, 3:31 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 331 AM CDT FRI MAY 27 2011 .DISCUSSION... ISSUED 330 AM CDT FRI MAY 27 2011 00Z MODELS ARE IN FAIR AGREEMENT NEXT FEW DAYS AND WILL USED A BLEND. FORECAST CONCERN IS CONVECTION CHANCES THIS WEEKEND AND ALSO DEALING WITH MAJOR WARM UP DURING THIS MEMORIAL DAY WEEKEND. SHORT TERM...TODAY THROUGH SUNDAY NIGHT. EARLY MORNING SURFACE MAP SHOWS WEAKENING ELONGATED 1010 MB LOW PRESSURE FROM THE EASTERN GREAT LAKES THROUGH OH INTO THE SOUTHERN APPLACHIANS. 1025 MB HIGH PRESSURE NEAR JAMES BAY CANADA WAS RIDGING SSW THROUGH WESTERN WI INTO MO AND DWON INTO THE LOWER MS VALLEY. ALOFT A 568 DM 500 MB LOW WAS ALSO WEAKENING NEAR THE IN/OH/MI BORDER WHILE MUCH STRONGER 546 DM 500 MB LOW WAS DEEPENING ALONG THE MT AND CANADIAN BORDER. LOW CLOUDS LINGERED SE OF THE IL RIVER WHILE CIRRUS CLOUDS WERE SPREADING QUICKLY EAST INTO WESTERN IL FROM IA/MO. COOL TEMPS WERE 45 TO 52F. MODELS CONTINUE TO WEAKEN/OPEN UP UPPER LEVEL TROF OVER THE EASTERN GREAT LAKES TODAY WITH WEAK UPPER LEVLE RIDGING INTO IL AS WEAK SURFACE HIGH PRESSURE DRIFTS EAST OF IL BY SUNSET. OVERALL A PARTLY TO MOSTLY CLOUDY DAY AS HIGH CLOUDS INCREASE WITH LOW CLOUDS TRYING TO DECREASE AND SCATTERED OUT FOR A TIME BUT COULD REFORM BY AFTERNOON ESPECIALLY IN NE AREAS. HIGHS IN THE MID TO UPPER 60S AND ABOUT 10 DEGREES COOLER THAN NORMAL FOR LATE MAY WITH LIGHTER WINDS TODAY. MODELS HAVE TRENDED SLOWER WITH ARRIVAL OF SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT WITH MUCH OF AREA ESPECIALLY EASTERN IL STAYING DRY THIS EVENING. HAVE INCREASING WAA/ISENTROPIC LIFT PATTERN DEVELOPING BY OVERNIGHT WITH POPS ELEVATING TO 20-40% OVERNIGHT AND HIGHEST IN WESTERN IL. BUT STRONGEST LOW LEVEL JET STAYS SW OF IL OVER THE OZARKS WHERE SLIGHT RISK OF SEVERE STORMS IS. NEAR NORMAL LOWS TONIGHT IN THE MID TO UPPER 50S. SPC HAS SLIGHT RISK OF SEVERE STORMS OVER PART OF CENTRAL IL SAT AFTERNOON AND SAT NIGHT WEST OF I-57 AND AS FAR NORTH AS PEORIA. PER SPC DAY 2 OUTLOOK...ELEVATED STORMS WILL BE ONGOING NORTH OF WARM FRONT OVER MO RESULTING FROM ISENTROPIC LIFT ON NOSE OF A 50 KT AND STRONGER SOUTHERLY LOW LEVEL JET. ACTIVITY WILL LIKELY DEVELOP EASTWARD INTO IL AND IND AS LOW LEVEL JET MIGRATES EWD IN ASSOCIATION WITH LEAD IMPULSE MOVING THROUGH THE UPPER MS VALLEY AND GREAT LAKES. THE ATMOSPHERE WILL BECOME MODERATELY UNSTABLE SOUTH OF ONGOING ACTIVITY...AND THERE IS A MODEST CHANCE THAT SURFACE BASED STORMS COULD DEVELOP NEAR WARM FRONT/OUTFLOW BOUNDARY FROM ERN MO INTO A PORTION OF CNTRL IL WHERE THE ATMOSPHERE WILL NOT BE AS CAPPED AS FARTHER WEST. IF ENOUGH BOUNDARY LAYER WARMING OCCURS TO SUPPORT SURFACE BASED STORMS...STRONG EFFECTIVE SHEAR AND LARGE 0-1 KM HODOGRAPHS WOULD PROMOTE A FEW SUPERCELLS. THE EXTENT/DEGREE OF SEVERE THREAT IS DEPENDENT ON EVOLUTION OF MORNING AND ONGOING STORMS. GIVEN THE CONDITIONAL NATURE OF THIS THREAT ONLY A 15% PROBABILITY AREA WILL BE INTRODUCED AT THIS TIME. HAVE GOOD CHANCE OF SHOWERS AND THUNDERSTORMS NORTHERN AREAS SAT AND SAT NIGHT CLOSER TO WARM FRONT WHILE SE IL WILL ONLY HAVE 20-30% POPS. HIGHS BACK TO NORMAL SAT FROM MID 70S NORTH TO AROUND 80F SOUTH. HAVE JUST SLIGHT CHANCE OF CONVECTION SUNDAY NW OF THE IL RIVER AS STRONG UPPER LEVEL RIDGE BUILDS NORTHWARD ACROSS THE EASTERN STATES. VERY WARM HIGHS SUNDAY FROM 85 TO 90F WITH BREEZY SOUTH WINDS AND MORE HUMID DEWPOINTS IN THE UPPER 60S. LONG TERM...MONDAY THROUGH THURSDAY. EXTENDED MODELS/ENSEMBLES CONTINUE TO SHOW STRONG UPPER LEVEL RIDGE OVER THE OH/TN VALLEYS DURING EARLY AND MIDDLE OF NEXT WEEK. THIS TO BRING A SUMMERLIKE WEATHER PATTERN TO CENTRAL AND SE IL WITH HOT AND HUMID WEATHER WITH HIGHS IN THE UPPER 80S AND LOWER 90S AND LOWS IN THE UPPER 60S AND LOWER 70S WHICH IS MORE TYPICAL OF JULY. A WEAKENING FRONTAL BOUNDARY TO DROP DOWN TOWARD CENTRAL/NORTHERN IL TUE AFTERNOON AND TUE NIGHT BRINGING JUST SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO CENTRAL IL...WITH BEST CHANCES STAYING NORTH OF OUR AREA. GFS APPEARS TOO AGGRESSIVE WITH QPF MOVING INTO CENTRAL IL WITH STRONG UPPER LEVEL RIDGE JUST TO OUR SE. HUETTL && .AVIATION... ISSUED 1153 PM CDT THU MAY 26 2011 LOW CLOUDS CLEARED TO SOME DEGREE ACROSS THE CENTRAL ILLINOIS TERMINALS THIS EVENING...WITH THE EXCEPTION OF KCMI...AS HIGH PRESSURE STARTED TO BUILD INTO THE AREA. HOWEVER...LOW PRESSURE CENTERED OVER THE OHIO VALLEY AND A SPOKE OF ENERGY ROTATING AROUND THE LOW HAS PUSHED SOME CLOUDS BACK WEST ACROSS THE AREA. THIS WILL MAKE THE OVERNIGHT CLOUD FORECAST RATHER TRICKY. VFR OR MVFR CIGS ARE POSSIBLE AT ALL LOCATIONS...WITH A PERIOD OF IFR NOT OUT OF THE QUESTION AT KCMI. ALSO HAVE TO WATCH THE THREAT OF FOG DEVELOPMENT FOR ANY TERMINAL THAT CLEARS OUT FOR ANY SIGNIFICANT LENGTH OF TIME...PRIMARILY KPIA AND KSPI. LOW CLOUDS SHOULD BEGIN TO PUSH EAST ONCE AGAIN ON FRIDAY... THOUGH DIURNAL DEVELOPMENT COULD SUPPORT SOME MVFR CIG EXPANSION DURING PEAK HEATING. FOR NOW...HAVE LEFT LOW CLOUDS SCATTERED ON FRIDAY AT ALL BUT KCMI. VARIABLE WINDS ASSOCIATED WITH THE HIGH PRESSURE WILL TREND SOUTHEASTERLY ON FRIDAY...GENERALLY AOB 10 KTS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 3:16 PM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 316 PM CDT THU MAY 26 2011 ILZ027>031-036-037-271100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 316 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT FLOODING WILL CONTINUE TO INTENSIFY ON THE SPOON RIVER...SPREADING DOWNSTREAM THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE ILLINOIS RIVER IS EXPECTED TO RISE. IT SHOULD REACH FLOOD STAGE AT PEORIA BY FRIDAY EVENING...AND AT HENRY BY EARLY SATURDAY...REMAINING IN FLOOD INTO NEXT WEEK. THE SPOON RIVER WILL REMAIN IN FLOOD INTO THE FIRST PART OF THE HOLIDAY WEEKEND. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY NIGHT THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ040-041-047-049-050-271100- CASS-MASON-MORGAN-SCHUYLER-SCOTT- 316 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THE ILLINOIS RIVER WILL RISE AGAIN FOR THE NEXT SEVERAL DAYS...AND WILL BE IN FLOOD INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ042-048-051>057-061-062-066-067-071-072-271100- CHRISTIAN-CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-JASPER- LOGAN-MACON-MENARD-MOULTRIE-RICHLAND-SANGAMON-SHELBY- 316 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ038-043>046-271100- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 316 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT MINOR FLOODING WILL OCCUR ALONG EASTERN PORTIONS OF THE SANGAMON RIVER...PERSISTING INTO THE FIRST PART OF THE HOLIDAY WEEKEND. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY NIGHT INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ063-068-073-271100- CLARK-CRAWFORD-LAWRENCE- 316 PM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS...ALONG THE WABASH RIVER. .DAY ONE...TONIGHT FLOODING WILL CONTINUE TO DEVELOP ALONG THE WABASH RIVER THROUGH TONIGHT...BEGINNING AROUND HUTSONVILLE AND PALESTINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WABASH RIVER IS EXPECTED TO REACH FLOOD STAGE IN EASTERN LAWRENCE COUNTY THIS WEEKEND. THE RIVER FROM VINCENNES NORTHWARD WILL REMAIN IN FLOOD INTO EARLY NEXT WEEK. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA...FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. GEELHART
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.